# SDR FDEA201811113391

- Difficulty date: November 11, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 66,584 hours, 27,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA78313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT: APPROX STA 435 TO 455, X=-8.50 SEAT TRACK SHOWS CORROSION. REMOVED AND REPLACED FLOOR SUPPORT SEAT TRACK IN MAIN CARGO COMPT APPROX STATION 435-485, RBL 8.5 REF SRM 53-70-00 FIG 1 VOL 1 AND SRM 51-31-01 VOL 2 AND DWG SR10-53-002 AND DAC DWG NBA6022.
